# SDR UIEA2011123100743

- Difficulty date: December 31, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25221
- Aircraft time: 68,227 hours, 14,398 cycles
- Engine: Ge CF680C2B6F
- Engine time: 57,275 hours, 12,212 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IAW AMM 71-71-00, LEFT ENGINE LEAKING OIL IN TAIL PIPE.  71-71-00, FOUND TO BE SERVICEABLE
